MAUDE Adverse Event Report: STERIS Corporation S40 Sterilant

STERIS Corporation S40 Sterilant
Model Number ALYON Surgical Lighting System
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported a "residue" on their endoscopes from s40 sterilant following sterilization.Report of procedure cancellations.
 
Additional Manufacturer Narrative
Investigation is currently in progress.A follow-up will be submitted when additional information becomes available.

Brand Name
S40 Sterilant
Common Device Name
Sterilant
Manufacturer (Section D)
STERIS Corporation
6100 heisley road
mentor OH 44060
Manufacturer (Section G)
STERIS Corporation
6100 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50084193
Report Number3003950207-2026-00018
Device Sequence Number10343031
Product Code FSY
UDI-Device Identifier00724995222857
UDI-Public(01)00724995222857(11)260428(17)261228(10)344AJ03056
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALYON Surgical Lighting System
Device Catalogue NumberLYH12
Device Lot Number(10)344AJ03056, (10)331AJ09175
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/30/2026
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown